Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had bronchitis. Having cough, runny nose, fever due to virus. Should I see a doctor?

Hi, I had bronchitis a month ago, and was put on antibiotics , which seemed to clear it up. I started coughing again a few days ago, with a runny nose and a fever . I went back to the dr yesterday, and thy said its not bronchitis again, it was a virus. The cough and fever are getting worse, should I go back? I also have M.S., and this recent bout of bronchitis made me have an exacerbation, and I just got better from that, don t want to go through that again...:(. Any info would be helpful, thanks! My email address is YYYY@YYYY
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
As u have a mitral stenosis i believe as u say MS. i feel that u should also get that cleared from the cardiologist as a worsening MS can itself cause cough and pulmonary oedema which can mimic bronchitis
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor